MathSciNet Relay Station
MathSciNet bibliographic data
MR2568668 (2010j:93055) 93B36 (93D20)
Zhang, Lixian; Shi, Peng Stability, $l\sb 2$-gain and asynchronous $H\sb \infty$ control of discrete-time switched systems with average dwell time. IEEE Trans. Automat. Control 54 (2009), no. 9, 2192–2199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement